# SDR DXTA2016032306209

- Difficulty date: March 23, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N955QS
- Make and model: Cessna 750
- Aircraft serial: 7500055
- Aircraft time: 14,968 hours, 9,403 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CORROSION SITES WERE FOUND ON THE FUSELAGE SKINS.  PRESS VESSEL SKIN IS CORRODED AT THE FOLLOWING ATA 53 LOCATIONS ALONG THE UPPER SURFACE, FS 527 3 SPOTS, FS 413 1 SPOT, FS 388 3 SPOTS, FS 362 1 SPOT, FS 370 1 SPOT, FS 327, FS 316, FS313, FS 298, FS 280, FS 268, FS 212, FS 229 & ABOVE RT WINDOW NR 2.  REMOVED LIGHT SURFACE CORROSION IAW SRM 51-10-01.  TREATED & Z PRIMED IAW SRM 51-20-0.  ACCOMPLISHED EDDY CURRENT INSPECTION OF BLENDED AREAS IAW NDTM PART 6 CH 20-00-02.  ACCOMPLISHED POST BLEND INSPECTION IAW NDTM PART 6 CH 20-00-02.  ACCOMPLISHED REPAIR DEFINITION NR S-750-0055/22RD, MAJOR REPAIR.
